Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 130, NWS Tallahassee, FL

December 3, 200726 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Dec 3, 2007, 3:10 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Dec 4, 2007, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 3, 2007, 3:10 PM EST (20:10 UTC)
In effect from
Dec 4, 2007, 11:00 AM EST
Expired
Dec 4, 2007, 7:00 PM EST
In force
8 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 032010
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EST MON DEC 3 2007

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY...FOR ALL OF THE FLORIDA EASTERN PANHANDLE
AND BIG BEND...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITIES...

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY...FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST
AND SOUTH CENTRAL GEORGIA...DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...IN EFFECT FROM WEDNESDAY MORNING THROUGH 
EVENING...FOR A PORTION OF THE FLORIDA BIG BEND...DUE TO POSSIBLE
DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...A COLD FRONT WILL PUSH INTO SOUTH FLORIDA TONIGHT. 
IN ITS WAKE...MUCH COOLER AND DRIER AIR WILL FILTER OVER THE AREA
TONIGHT INTO TUESDAY WITH EXTENDED DURATIONS OF LOW HUMIDITIES
EXPECTED ACROSS THE ENTIRE FORECAST AREA ON TUESDAY. RED FLAG
CONDITIONS WILL LIKELY PERSIST ACROSS MUCH OF NORTH FLORIDA INTO
THURSDAY BEFORE THE HIGH MOVES EAST AND MORE EASTERLY WINDS 
TRANSPORT LOW LEVEL MOISTURE ACROSS THE AREA.

FLZ016>019-028-029-041230-
/O.UPG.KTAE.FW.A.0107.071204T1600Z-071205T0000Z/
/O.NEW.KTAE.FW.W.0130.071204T1600Z-071205T0000Z/
/O.NEW.KTAE.FW.A.0108.071205T1700Z-071205T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
310 PM EST MON DEC 3 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT WEDNESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>015-026-027-034-041230-
/O.UPG.KTAE.FW.A.0107.071204T1600Z-071205T0000Z/
/O.NEW.KTAE.FW.W.0130.071204T1600Z-071205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-WAKULLA-DIXIE-
310 PM EST MON DEC 3 2007 /210 PM CST MON DEC 3 2007/

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-041230-
/O.UPG.KTAE.FW.A.0107.071204T1700Z-071204T2200Z/
/O.NEW.KTAE.FW.W.0130.071204T1700Z-071204T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
310 PM EST MON DEC 3 2007 /210 PM CST MON DEC 3 2007/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

12-WATSON
2 follow-up statements
000 
WWUS82 KTAE 040838
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 AM EST TUE DEC 4 2007

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TODAY...FOR ALL OF THE FLORIDA EASTERN PANHANDLE
AND BIG BEND...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITIES...

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ TODAY...FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST
AND SOUTH CENTRAL GEORGIA...DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...IN EFFECT FROM WEDNESDAY MORNING THROUGH 
EVENING...FOR A PORTION OF THE FLORIDA BIG BEND...DUE TO POSSIBLE
DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE AREA
IN THE WAKE OF YESTERDAYS COLD FRONT. CRITICAL DURATIONS OF LOW 
HUMIDITY ARE EXPECTED ACROSS THE ENTIRE FORECAST AREA TODAY. RED
FLAG CONDITIONS WILL BE POSSIBLE OVER AT LEAST A PORTION OF NORTH
FLORIDA ON WEDNESDAY BEFORE LOW LEVEL MOISTURE BEGINS TO INCREASE
ACROSS THE REGION FOR THE REMAINDER OF THE WEEK.

FLZ016>019-028-029-042030-
/O.CON.KTAE.FW.W.0130.071204T1600Z-071205T0000Z/
/O.CON.KTAE.FW.A.0108.071205T1700Z-071205T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
338 AM EST TUE DEC 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>015-026-027-034-042030-
/O.CON.KTAE.FW.W.0130.071204T1600Z-071205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-WAKULLA-DIXIE-
338 AM EST TUE DEC 4 2007 /238 AM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-042030-
/O.CON.KTAE.FW.W.0130.071204T1700Z-071204T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
338 AM EST TUE DEC 4 2007 /238 AM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 042007
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EST TUE DEC 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR ALL OF THE FLORIDA EASTERN PANHANDLE AND BIG
BEND...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND
SOUTH CENTRAL GEORGIA...DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITIES...

...A RED FLAG WARNING HAS BEEN ISSUED...IN EFFECT FROM WEDNESDAY
MORNING THROUGH EVENING...FOR MOST OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE...DUE TO EXPECTED DURATIONS OF LOW RELATIVE
HUMIDITIES...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AFTERNOON
FOR MOST OF THE FLORIDA BIG BEND...DUE TO POSSIBLE DURATIONS OF
LOW RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE DOMINATES THE SOUTHEAST WITH MUCH
COOLER AND DRIER AIR FILTERING INTO THE FORECAST AREA TODAY. 
THUS...CRITICAL DURATIONS OF LOW HUMIDITY WILL PERSIST INTO THE
EVENING. ON WEDNESDAY...A WEAK REINFORCING COLD FRONT WILL BRING 
GUSTY WINDS AND HIGH DISPERSION INDICES AS IT CROSSES THE AREA. 
RELATIVE HUMIDITIES WILL REMAIN LOW...AND BELOW CRITICAL LEVELS... 
ACROSS MOST OF FLORIDA. ON THURSDAY...THE HIGH WILL MOVE EAST OF THE 
AREA BEFORE EXITING INTO THE WESTERN ATLANTIC ON FRIDAY. CRITICAL 
RED FLAG LEVELS ARE STILL EXPECTED ON THURSDAY ACROSS THE PORTIONS 
OF THE BIG BEND BEFORE ENOUGH LOW LEVEL MOISTURE MOVES INTO THE 
LOCAL AREA TO PRECLUDE RED FLAG CONDITIONS THROUGH THE WEEKEND.

FLZ016>019-028-029-051115-
/O.UPG.KTAE.FW.A.0108.071205T1700Z-071205T2200Z/
/O.NEW.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.NEW.KTAE.FW.A.0109.071206T1700Z-071206T2200Z/
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
307 PM EST TUE DEC 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO 
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. THIS
REPLACES THE FIRE WEATHER WATCH THAT HAD BEEN IN EFFECT. ANOTHER
FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ027-034-051115-
/O.NEW.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.NEW.KTAE.FW.A.0109.071206T1700Z-071206T2200Z/
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
WAKULLA-DIXIE-
307 PM EST TUE DEC 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON 
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST WEDNESDAY. A
FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>011-013-026-051115-
/O.NEW.KTAE.FW.W.0131.071205T1600Z-071205T2200Z/
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-
307 PM EST TUE DEC 4 2007 /207 PM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 5 PM
EST /4 PM CST/ WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST/10 AM CST TO 5 PM
EST/4 PM CST WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-050000-
/O.CON.KTAE.FW.W.0130.000000T0000Z-071205T0000Z/
BAY-GULF-FRANKLIN-
307 PM EST TUE DEC 4 2007 /207 PM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-042300-
/O.CON.KTAE.FW.W.0130.000000T0000Z-071204T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
307 PM EST TUE DEC 4 2007 /207 PM CST TUE DEC 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 3, 2:00 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 3, 2:00 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST MON DEC 3 2007

.SYNOPSIS...ERN CONUS MID/UPPER TROUGH IS APPROACHING THE ATLANTIC
COAST THIS AFTN. THE FLOW BETWEEN THE TROUGH AND A HIGH AMPLITUDE
RIDGE W OF THE ROCKIES IS NWLY...WITH DRIER AIR OVER THE WRN
GULF/LOWER MS VALLEY SLOWLY TRANSLATING EWD. THE 18Z SURFACE ANALYSIS
PLACES THE COLD FRONT FROM THE CAROLINA COASTAL WATERS SWWD ACROSS
N/CNTRL FL PENINSULA AND ERN GOMEX...MARKED BY A THIN LINE OF
SHOWERS FROM JUST S OF GNV TO WNW OF TPA. MUCH DRIER AIR LAGS BEHIND
THE FRONT...WITH ABY RH DOWN TO 29 PERCENT. THE GRADIENT BETWEEN A
1035 MB HIGH CENTER OVER THE SRN PLAINS AND THE PRESSURE TROUGH TO
OUR SE IS GENERATING GUSTY NWLY WINDS. TEMPS INITIALLY FELL FOR A
FEW HOURS IN THE WAKE OF THE FROPA...BUT HAVE RECOVERED NICELY UNDER
PARTIAL INSOLATION. OVER THE COASTAL WATERS...WIND SPEEDS AT THE
BUOYS AT ADVISORY LEVELS WITH SEAS RANGING FROM 2-3 FT ERN LEGS TO
4-5 FT WRN LEGS.

&&

.SHORT TERM (TONIGHT-WEDNESDAY NIGHT)...THE ERN CONUS TROUGH WILL BE
AMPLIFIED AS ADDITIONAL SHORT WAVE ENERGY DIVES SEWD FROM
CANADA...AND ALSO SERVES TO BREAK DOWN THE WRN CONUS RIDGE LATE IN
THE PERIOD. THE END RESULT WILL BE A TRANSITION FROM NWLY FLOW
TUESDAY AND WEDNESDAY TO ZONAL FLOW BY THURSDAY MORNING. THE COLD
FRONT WILL CONTINUE TO MOVE SEWD AND CLEAR THE FL PENINSULA TUESDAY
AFTN...AS A STRONG HIGH PRESSURE RIDGE TO THE NW SETTLES SEWD TOWARD
THE WRN GULF. LOW LEVEL COLD AIR ADVECTION WILL KICK IN BEHIND THE
FRONT TONIGHT WITH TEMPS DROPPING INTO THE LOWER TO MID 30S AWAY
FROM THE COAST OVERNIGHT. A FREEZE WILL BE POSSIBLE FOR THE NORMALLY
COLDER INLAND LOCATIONS EARLY TUESDAY MORNING...BUT DO NOT BELIEVE
DURATIONS WILL BE LONG ENOUGH TO WARRANT A FREEZE WARNING. TEMPS
WILL RISE ONLY INTO THE LOWER TO MID 60S TUESDAY AFTERNOON. TEMPS
WILL APPROACH THE FREEZING MARK FOR INTERIOR PORTIONS OF THE FL BIG
BEND LATE TUESDAY NIGHT BEFORE HIGH CLOUDS MOVE INTO THE REGION FROM
THE W OVERNIGHT. A GRADUAL MODERATING TEMP TREND BEGINS WEDNESDAY.
FOLLOWED THE MAVMOS TEMPS WITH MINOR DIFFERENCES.

&&

.LONG TERM (THURSDAY-MONDAY)...A NEW STORM SYSTEM DEVELOPS THURSDAY
OVER THE PLAINS. GENERALLY ZONAL FLOW ALOFT PUSHES THIS SYSTEM
RAPIDLY TO THE EAST-NORTHEAST ALONG WITH MOST OF ITS MOISTURE AND
DYNAMICS. RESULT FOR THE SOUTHEAST STATES IS ANOTHER GENERALLY DRY
FRONTAL PASSAGE LATE IN THE WEEK. NOT MUCH COOLING EXPECTED WITH
THIS FRONT AS SURFACE HIGH PRESSURE REMAINS WELL TO THE NORTH.

&&

.AVIATION...THE COLD FRONT HAS MOVED SOUTHEAST OF OUR AREA AND IS
CURRENTLY SOUTH OF GNV. SCATTERED LOW AND MID CLOUDS ARE RAPIDLY
CLEARING OUT. SOME CIRRUS WILL REMAIN UNTIL AFTER DARK. CONDITIONS
WILL BE VFR AT ALL TERMINALS FOR THE FORECAST PERIOD AND BEYOND.

&&

.MARINE...STRONG OFFSHORE WINDS AND ELEVATED SEAS WILL CONTINUE
BEHIND THE COLD FRONT WITH SMALL CRAFT ADVISORIES IN EFFECT UNTIL
LATE TONIGHT. WINDS AND SEAS WILL DECREASE BEGINNING EARLY TUESDAY
MORNING AS A HIGH PRESSURE RIDGE TO THE NORTHWEST WEAKENS AS IT
APPROACHES THE GULF COAST. WINDS AND SEAS INCREASE ONCE AGAIN
WEDNESDAY AFTERNOON AND NIGHT AS A FAST MOVING DRY COLD FRONT MOVES
SOUTHEAST ACROSS THE MARINE AREA...FOLLOWED BY IMPROVING CONDITIONS
ON THURSDAY.

&&

.FIRE WEATHER...WHILE IT WILL BE A CLOSE CALL WITH RED FLAG FOR A
SMALL PORTION OF THE FL PANHANDLE THIS AFTN WITH RH NEAR 35 PERCENT
AND 20 FOOT WIND SPEEDS NEAR 15 MPH...MOST AREAS WILL SEE RH VALUES
ABOVE 35 PERCENT. RAPID DRYING OUT ON TUESDAY WITH WIDESPREAD LOW RH
(BELOW 35 PCT IN FL AND BELOW 25 PERCENT IN SE AL AND SRN GA)...AND
HAVE UPGRADED ALL WATCHES TO REG FLAGS. FOR WEDNESDAY
AFTN...MARGINAL DURATIONS OF RH BELOW 35 PERCENT FOR THAT PORTION OF
THE FL BIG BEND ALONG AND N OF A LINE FROM MAYO TO PERRY TO
TALLAHASSEE TO QUINCY...AND A WATCH WILL BE ISSUED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  32 64 33 69 39 / 00 00 05 05 05
PANAMA CITY  39 63 44 69 47 / 00 00 05 05 05
DOTHAN       34 63 38 66 41 / 00 00 05 05 05
ALBANY       32 63 37 67 38 / 00 00 05 05 05
VALDOSTA     33 64 34 69 40 / 00 00 05 05 05
CROSS CITY   35 66 36 70 44 / 05 00 05 05 05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...RED FLAG WARNING TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...RED FLAG WARNING FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     GADSDEN...LEON...JEFFERSON...MADISON...LAFAYETTE AND TAYLOR.

GM...SMALL CRAFT ADVISORY ALL MARINE ZONES THROUGH LATE TONIGHT.

&&

AVIATION...WATSON
LONG TERM...CAMP
REST OF DISCUSSION...JAMSKI
Hazardous weather outlook, Dec 3, 5:39 AM EST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
539 AM EST MON DEC 3 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-041100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
539 AM EST MON DEC 3 2007 /439 AM CST MON DEC 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED SHOWERS WILL ACCOMPANY A COLD FRONT MOVING THROUGH THE
REGION TODAY. NORTH WINDS GUSTING UP TO 20 MPH ARE EXPECTED THIS
AFTERNOON IN THE WAKE OF THE FRONT. COLD AIR WILL POUR INTO THE
AREA TONIGHT WITH TEMPERATURES DROPPING INTO THE LOWER 30S AWAY
FROM THE COAST. TEMPERATURES MAY BRIEFLY REACH FREEZING AT
NORMALLY COLDER LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

LOW TEMPERATURES MAY DROP TO NEAR FREEZING WEDNESDAY MORNING IN
NORMALLY COLDER LOCATIONS AWAY FROM THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 3:46 AM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more11 hr
Dec 3, 3:10 PM ESTFire Weather WatchTAEGadsden, Jefferson, Lafayette, Leon, Madison, Taylor24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.